# SDR C8GA20090199

- Difficulty date: July 31, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT FLOOR BEAM UPPER FLANGE IN AFT PIT AT RBL 39, BS 1130 IS CORRODED.  PREVIOUS REPAIR WAS REMOVED TO ALLOW FOR CORROSION CLEAN UP, CORROSION WAS REMOVED.  FABRICATED FILLER FROM 7075 T6 1 EA .160 INCH X 1.25 INCH X 3 INCH, 1 EA .160 INCH X 1.625 INCH X 1.25 INCH, FORWARD STRAP .016 INCH X 1 INCH X 16.5 INCHES, ANGLE FROM 7075-0 .050 INCH X 3.5 INCHES X 14.5 INCHES HEAT TREATED TO T6 AND STRAP FROM 7075-T6 .063 INCHES X 4.5 INCHES, 16 INCHES.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
